# SDR CA111205004

- Difficulty date: December 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 38,603 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6714D060000
- Condition: Failed
- Location: Nr 2
- Part time: 37,980 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DISPATCH UNDER ONE ENG BLEED INOP, RECEIVED NR 2 ENG AIR BLEED FAULT & NR 2 PACK OVERHEAT INDICATION, BLEED LOSS DRILL CARRIED OUT, PACK NEVER SHUT DOWN. DIVERSION. NR 2 PACK PRECOOLER TEMP NOTED AT 295DEG C & AMBER X.   NR 2 ENGINE BLEED PRESSURE REGULATOR VALVE REPLACED AS PER AMM 36-11-52 PB 401. BMC NR 2 REPLACED AS PER AMM 36-20-11 GROUND CHECKED SERVICABLE.
